3 doctors weighed in:

I have indigestion, polymyalgia rheumatica. Polio, high blood pressure. Am on prednisone, micadis, physiotens.. Prednisone reducing. Why indigestion?

3 doctors weighed in
Dr. Tracy Lovell
Internal Medicine - Rheumatology
2 doctors agree

In brief: The prednisone

The Prednisone can do it.
Talk to your doctor about taking something to help treat this.

In brief: The prednisone

The Prednisone can do it.
Talk to your doctor about taking something to help treat this.
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Many possibilities

You may have peptic ulcer disease, esophageal hernia, medication induced gastritis, or one of a dozen other diagnoses.
See a GI doctor and have this worked out well. Hope you are feeling better soon. You don't need more problems.

In brief: Many possibilities

You may have peptic ulcer disease, esophageal hernia, medication induced gastritis, or one of a dozen other diagnoses.
See a GI doctor and have this worked out well. Hope you are feeling better soon. You don't need more problems.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available